# SDR SWAA2024082023740

- Difficulty date: August 8, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 33,518 hours, 16,169 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSITION ANGLE MISSING 3 BONDED NUTPLAES STA 767 TO STA 787; LBL 21<[01] INSTALLED 3 BONDED NUTPLATES ON AFT CARGO LT TRANSITION ANGLE FROM STA 767 TO 787; LBL 21 IAW SRM 51-40-10. DATE AUGUST 8;2024 1:05AM CENTRAL TIME. CURE TIME APPROXIMATELY 7HOURS.;[02] VERIFIED C/A # ! : JONATHAN SOTO (TECHNICIAN); 08-AUG-2024 06:42 UTC INSTALLED 3 BONDED NUTPLATES ON AFT CARGO LT TRANSITION ANGLE FROM STA 767 TO 787; LBL 21 IAW SRM 51-40-10. DATE AUGUST 8;2024 1:05AM CENTRAL TIME. CURE TIME APPROXIMATELY 7HOURS.
